# SDR 2003UALA00958

- Difficulty date: December 14, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 29,662 hours, 5,719 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Circuit Board
- Condition: Failed
- Location: Seat 13f Vdu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE COMING OUT OF SEAT ELECTRONIC UNIT.  DISCONNECTED WIRES TO UNIT AND POWER SWITCHED OFF TO ENTERTAINMENT SYS AND LAPTOP POWER.  THE VIDEO DISTRIBUTION BOX AT SEAT 13F FAILED.  THE UNIT WAS REPLACED AND ENTERTAINMENT SYSTEM OP CHECKED OKAY.  THE UNIT WAS EXAMINED IN COMPONENT SHOP AND FOUND CHIP FAILURE ON THE MAIN CIRCUIT BOARD.
